# SDR SWIA20230113

- Difficulty date: January 13, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON - UPPER LEADING EDGE SKIN INNER SURFACE BETWEEN THE PCU ATTACHING LUGS IS GOUGED. (MARKED)     (C-CHECK RO 2/26/2023)    LH UPPER AILERON LEADING EDGE SKIN OUT OF LIMITS, REPLACED WITH NEW AILERON UPPER LEADING EDGE SKIN REF. CRJ200 SRM 51-42-06 AND SRM 51-42-21 DRAWING CC670-13000 REV -D. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 FORM.
